# SDR SIMA20130101001

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,441 hours, 29,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: LA3015
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3312 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ROLLER "UPPER" IAW EMB 145 AMM 53-21-02.  PERFORMED OPS CHECK IAW EMB 145 AMM 52-10-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
